Skip to Content

Sertraline - why amd I experiencing Zap's when I am Not reducing my dossage (150mg)?

Responses (2)

LaurieShay 7 Jan 2012

Hey rosewink,

Hard to say actually. Have you changed the time of day that you take it? How long have you been taking the sertraline?

Laurie

rosewink 7 Jan 2012

I have not changed the time of day and have been taking it for 2 years

LaurieShay 7 Jan 2012

Starting taking any other meds or discontinued any others?

rosewink 7 Jan 2012

No, apart from a week of antibiotics ??

LaurieShay 7 Jan 2012

Strange indeed, I doubt the antibiotics affected the metabolism of the sertraline. If the brain zaps continue might want to talk to the doc about adjusting your dosage. Just a thought.

rosewink 7 Jan 2012

Thanks Laurie , I wonder if I should actually try and come off them, I will talk to my Doc.

Anonymous 8 Jan 2012

Hello rosewink. Bit late in answering your question. Just needed to say that brain zaps are known to happen, out right on thier own. Not necessarily, because the person is tapering or stopping the drug. Science can't fully explain as to the why, it does happen. Therioes, such as the dose, or length of time on a drug, are mentioned. Best of wishes,pledge.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions